Pacific Journal of Mathematics

Stability of nonsingular group orbits.

Clark D. Horton

Article information

Source
Pacific J. Math., Volume 156, Number 1 (1992), 135-154.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102635134

Mathematical Reviews number (MathSciNet)
MR1182260

Zentralblatt MATH identifier
0791.53057

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 58E40: Group actions

Citation

Horton, Clark D. Stability of nonsingular group orbits. Pacific J. Math. 156 (1992), no. 1, 135--154. https://projecteuclid.org/euclid.pjm/1102635134


Export citation

References

  • [Bl] D. Bleeker, The spectrum of a Riemannian manifold with a unit Killing vector field, Trans. Amer. Math. Soc, 275 (1983), 409-416.
  • [B] G. E. Bredon, Introduction To Transformation Groups,Academic Press, New York and London (1972).
  • [BD] T. Broker and T. torn Dieck, Representations of Compact Lie Groups, Springer- Verlag, New York, (1985).
  • [Brl] J. Brothers, Stability of minimal orbits,Trans. Amer. Math. Soc, 294 (1986), 537-552.
  • [Br2] J. Brothers, Second VariationEstimates for Minimal Orbits,Geometric Measure The- ory and the Calculus of Variations (Proceedings of Symposia in Pure Mathe- matics, volume 44), (1984), 139-149.
  • [F] A. T. Fomenko, Minimal compacta in Riemannian manifolds and Reifenberg's conjecture,Math. USSR Izvestija, (1972).
  • [HL] W. Y. Hsiang and H. B. Lawson, Minimal submanifolds of low cohomogeneity, J. Differential Geom., 5 (1971), 1-38.
  • [P] W. A. Poor, Differential Geometric Structures, McGraw-Hill, Inc. New York, 1981.
  • [W] F. W. Warner, Foundations of Differentiate Manifolds and Lie Groups, Scott, Foresman and Company, Glenview, Illinois (1971).